# SDR AALA20170118024

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 49,229 hours, 24,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3422
- Condition: Defective
- Location: L1 Door
- Part time: 1,526 hours, 932 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE IS DEFECTIVE. REMOVED AND REPLACED SLIDE IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
